# SDR SWIA201440474

- Difficulty date: December 20, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 30,907 hours, 25,390 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FLAP INBD HINGE ARM ATTACH POINTS HAVE LATERAL PLAY.  REMOVED AND INSTALLED NEW BUSHINGS IAW REO.
